# SDR DALA2022091606157

- Difficulty date: September 14, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 91,277 hours, 20,108 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

' SUPPLEMENTAL INFOMATION' SHIP 1703 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601, CORRECTIVE ACTION: FOUND SLIDE LIGHT INOP AT THE FA PANEL, REPLACED BULB, OPS CHECKS GOOD (2407894)
